# SDR AALA201801229010

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 58,141 hours, 28,936 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING CRUISE FLIGHT ATTENDANT REPORTED EMERGENCY FLASHLIGHT AND LED DID NOT FLASH. CABIN EMERGENCY FLASHLIGHT INOPERATIVE. REPLACED AFT EMERGENCY FLASHLIGHT IAW AMM 25-60-00.
